Get paper from

journal cover

Treatment of severe hypnotic poisoning with extracorporeal haemoperfusion (author's transl)

Deutsche medizinische Wochenschrift

Jan 30, 1976

Bernd GrabenseeE Schnurr

Get paper from

Abstract

Four patients with severe hypnotic intoxication, twice after suicidal intake of barbital, once of barbital, methaqualone and carbromal, and once of carbromal, were treated with six activated charcoal haemoperfusions. Three patients showed rapid improvement in the level of consciousness ...read more

Mentioned in this Paper

Sedatives
Perfusion
Encephalomalacia
Anoxia
Carbromal
Apraxia, Oculomotor, Cogan Type
Hemodialysis
Suicide Attempt
Brain
Electroencephalogram
Paper Details
References
    • References
    • Citations

      References currently unavailable

      We're still populating references for this paper, please check back later.
    • References
    • Citations

      No citations available

      This paper may not have been cited yet.
  • Treatment of severe hypnotic poisoning with extracorporeal haemoperfusion (author's transl)

    Deutsche medizinische Wochenschrift

    Jan 30, 1976

    Bernd GrabenseeE Schnurr

    PMID: 2454

    DOI: 10.1055/s-0028-1104052

    Abstract

    Four patients with severe hypnotic intoxication, twice after suicidal intake of barbital, once of barbital, methaqualone and carbromal, and once of carbromal, were treated with six activated charcoal haemoperfusions. Three patients showed rapid improvement in the level of consciousness ...read more

    Mentioned in this Paper

    Sedatives
    Perfusion
    Encephalomalacia
    Anoxia
    Carbromal

    Related Papers

    Paper Details
    References
    • References
    • Citations

      References currently unavailable

      We're still populating references for this paper, please check back later.
    • References
    • Citations

      No citations available

      This paper may not have been cited yet.
  • Get paper from

    © 2019 Meta ULC. All rights reserved.

    Hi! We use cookies on this site for analytics purposes. Visit our cookie policy to learn more. By continuing to use our services or closing this banner, you consent to our use of cookies.

    /papers/treatment-of-severe-hypnotic-poisoning-with/2454